# SDR 9610169913

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963N
- Make and model: Doug DC-9-31
- Aircraft serial: 47415
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Switch
- Condition: Malfunctioned
- Location: Main Gear
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DOOR OPEN LIGHT ILLUMINATED DURING DESCENT INTO DTW.  COCKPIT OPERATING MANUAL PROCEDURES WERE ACCOMPLISHED WITH NO SUCCESS IN EXTINGUISHING LIGHT.  CREW REQUESTED EMERGENCY EQUIPMENT ON STANDBY DURING LANDING AS A PRECAUTION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BOTH MAIN GEAR DOOR SWITCHES.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
